# SDR DALA2024011800747

- Difficulty date: January 15, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 91,543 hours, 43,046 cycles
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Unknown
- Location: Water Heater
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.SHIP 3226 DISC: WHILE TROUBLESHOOTING ANOTHER ISSUE, A BURNING POPCORN SMEL. C/A: COMPLIED WITH NO GO ODI 2172 WORK CARDS 0550-2002 + 0550-9001 ( WIP 416340). INSP BEHIND CIRCUIT BREAKER PANELS IN CO WITH NO FINDINGS. SEE LOG 4359774 FOR MAINT. SMELL IDENTIFIED VISUALLY AND OLFACTORILY TO 2754VC. OK FOR SVC. END. (LP: 4359775) REPLACED WIRES, WATER JEATER CONTROL UNIT, AND SWITCH (3MP). RESTORED ALL PANELS. OPERATION CHECKS GOOD. AC OK FOR SERVICE. (LP: 4359774)
